# SDR SWAA064315

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 58,731 hours, 53,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR MOUNT CORRODED.  REMOVED AND REPLACED AFT GIRT BAR MOUNT PER SRM.
